Medical Information
United States
 

In order to provide you with relevant and meaningful content we need to know more about you.

Please choose the category that best describes you.

Información selecta para pacientes y cuidadores que se encuentra disponible en Español.

This content is intended for U.S. Healthcare Professionals. Would you like to proceed?

If you provide additional keywords, you may be able to browse through our database of Scientific Response Documents.

Our scientific content is evidence-based, scientifically balanced and non-promotional. It undergoes rigorous internal medical review and is updated regularly to reflect new information.

LOPID®Overdosage (gemfibrozil)

OVERDOSAGE

There have been reported cases of overdosage with LOPID. In one case, a 7-year-old child recovered after ingesting up to 9 grams of LOPID. Symptoms reported with overdosage were abdominal cramps, abnormal liver function tests, diarrhea, increased CPK, joint and muscle pain, nausea and vomiting. Symptomatic supportive measures should be taken, should an overdose occur.

Did you find an answer to your question? Yes No
Didn’t find what you were looking for? Contact us.
Report Adverse Event